Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2000, Volume 228, Pages 136–144 (Mi tm496)  

This article is cited in 3 scientific papers (total in 3 papers)

Relativistic Wigner Function and Nonlinear Representations of the Lorentz Group

O. I. Zavialov
Full-text PDF (172 kB) Citations (3)
References:
Abstract: A generalization of the Wigner Function for the case of particles with relativistic Hamiltonian H(p)=p2+m2 is given; the transformation properties of the wave functions with respect to the Lorentz group are discussed.
Received in September 1999
Bibliographic databases:
UDC: 530.1
Language: Russian
Citation: O. I. Zavialov, “Relativistic Wigner Function and Nonlinear Representations of the Lorentz Group”, Problems of the modern mathematical physics, Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov, Trudy Mat. Inst. Steklova, 228, Nauka, MAIK «Nauka/Inteperiodika», M., 2000, 136–144; Proc. Steklov Inst. Math., 228 (2000), 126–134
Citation in format AMSBIB
\Bibitem{Zav00}
\by O.~I.~Zavialov
\paper Relativistic Wigner Function and Nonlinear Representations of the Lorentz Group
\inbook Problems of the modern mathematical physics
\bookinfo Collection of papers dedicated to the 90th anniversary of academician Nikolai Nikolaevich Bogolyubov
\serial Trudy Mat. Inst. Steklova
\yr 2000
\vol 228
\pages 136--144
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm496}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1782577}
\zmath{https://zbmath.org/?q=an:0986.81065}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 228
\pages 126--134
Linking options:
  • https://www.mathnet.ru/eng/tm496
  • https://www.mathnet.ru/eng/tm/v228/p136
  • This publication is cited in the following 3 articles:
    1. Ebeling W., Fortov V.E., Filinov V., “Transport Properties of Quark-Gluon Plasmas”: Ebeling, W Fortov, VE Filinov, V, Quantum Statistics of Dense Gases and Nonideal Plasmas, Springer Series in Plasma Science and Technology, Springer International Publishing Ag, 2017, 521–557  crossref  isi
    2. O. I. Zavialov, “Nonlinear Representations of the Lorentz Group in Quantum Field Theory”, Theoret. and Math. Phys., 127:1 (2001), 471–482  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. O. I. Zavialov, “On the Mechanism for Nonlinear Representations of the Lorentz Group Arising in Quantum Field Theory”, Theoret. and Math. Phys., 128:3 (2001), 1176–1180  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:543
    Full-text PDF :213
    References:83
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025